Alert archive / Ohio / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 80, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 16, 2025, 2:50 AM EDT for Ashtabula County, Lake County, Ohio. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2025, 2:50 AM EDT (06:50 UTC)
- Expired
- May 16, 2025, 3:30 AM EDT
- In force
- 40 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ashtabula County, OH, Lake County, OH
The radar
The Cleveland radar (KCLE), 103 km from the middle of the area, began a volume at 06:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 6.8 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 719 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1652 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.3
The text
As transmitted.
293
WUUS51 KCLE 160650
SVRCLE
OHC007-085-160730-
/O.NEW.KCLE.SV.W.0080.250516T0650Z-250516T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
250 AM EDT Fri May 16 2025
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Northeastern Lake County in northeastern Ohio...
Northern Ashtabula County in northeastern Ohio...
* Until 330 AM EDT.
* At 249 AM EDT, a severe thunderstorm was located over Madison, or
near Geneva-On-The-Lake, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Ashtabula, Conneaut, Geneva-On-The-Lake, Geneva, Madison, North
Kingsville, Austinburg, Kingsville, North Perry, Edgewood, Plymouth
Center, North Madison, and Kelloggsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4181 8052 4174 8104 4182 8112 4186 8101
4187 8090 4189 8082 4191 8080 4191 8077
4196 8055 4198 8052
TIME...MOT...LOC 0649Z 250DEG 29KT 4180 8106
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
262 follow-up statements
937
WWUS51 KCLE 160714
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
314 AM EDT Fri May 16 2025
OHC085-160724-
/O.CAN.KCLE.SV.W.0080.000000T0000Z-250516T0730Z/
Lake OH-
314 AM EDT Fri May 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAKE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4181 8052 4179 8080 4182 8082 4184 8082
4187 8083 4189 8082 4191 8080 4191 8077
4196 8055 4198 8052
TIME...MOT...LOC 0714Z 250DEG 29KT 4187 8081
$$
OHC007-160730-
/O.CON.KCLE.SV.W.0080.000000T0000Z-250516T0730Z/
Ashtabula OH-
314 AM EDT Fri May 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM EDT
FOR NORTHEASTERN ASHTABULA COUNTY...
At 314 AM EDT, a severe thunderstorm was located over Ashtabula,
moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Ashtabula, Conneaut, North Kingsville, Kingsville, Edgewood,
Kelloggsville, and Plymouth Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4181 8052 4179 8080 4182 8082 4184 8082
4187 8083 4189 8082 4191 8080 4191 8077
4196 8055 4198 8052
TIME...MOT...LOC 0714Z 250DEG 29KT 4187 8081
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
26569
WWUS51 KCLE 160726
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
326 AM EDT Fri May 16 2025
OHC007-160735-
/O.EXP.KCLE.SV.W.0080.000000T0000Z-250516T0730Z/
Ashtabula OH-
326 AM EDT Fri May 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ASHTABULA COUNTY
WILL EXPIRE AT 330 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 4181 8052 4179 8080 4182 8082 4184 8082
4187 8083 4189 8082 4191 8080 4191 8077
4196 8055 4198 8052
TIME...MOT...LOC 0725Z 250DEG 29KT 4189 8072
$$
26What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 1:26 AM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 16, 1:26 AM EDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 126 AM EDT Fri May 16 2025 .SYNOPSIS... Low pressure over the Northern Plains will lift a warm front northeast across the region into tonight. Another low pressure system will cross the Upper Great Lakes Friday night, dragging a cold front east across the area on Saturday. High pressure will build south across the area Sunday through Monday. && .NEAR TERM /THROUGH TODAY/... 12:30 AM Update... The forecast has taken a major swing as the bulk of convection has remained across Michigan and northern Indiana with a continued progression to the northeast. The atmosphere across the area remains primed for convection, however a strong CAP over the area is inhibiting any development and is expected to persist through tonight and into Friday morning. If any convection were to develop tonight, it should remain isolated to northern Ohio and across Lake Erie with the primary concern locally higher winds gusts up to 25-30 knots. Not confident to fully rule any storms out, but confidence is increasing in a null event. In addition to the overhaul of the forecast, also had to adjust temperatures a few degrees warmer as lack of rainfall has allowed for temperatures to continue to linger in the mid to even upper 70s. Dewpoints also remain in the mid to upper 60s, making for quite a muggy night. 9:50 PM... Latest model guidance continues to show the severe QLCS passing to the north of our forecast area, with the southern portion of it clipping our northern forecast area. It seems the lack of forcing to the south and some dry mid-level air has been the result of this. It's still possible that some additional development along the southern edge continue, especially along the warm front and adjacent instability gradient that currently crosses our forecast area. Previous Discussion... For this afternoon, it does appear that we have a window of time with 1000-2000 J/kg of ML CAPE with continued theta-e advection. Not much of a focus to kick off convection, but one shower has recently developed near Toledo. Otherwise we will be waiting for later tonight for the potential of strong to severe thunderstorms to arrive in the area. Low pressure is located over eastern North Dakota with an occluded front extending southeast towards Lake Michigan. Thunderstorms have been filling in along this boundary and will continue to do so tonight as a negatively tilted upper level trough lifts into the Upper Great Lakes. A strongly unstable environment has developed upstream with 2500-3500 J/kg of ML CAPE across Indiana and Illinois. A capping inversion is likely in place for now but 12Z high resolution models are pretty aggressive with convection continuing to expand in coverage as it pushes east of Lake Michigan this evening into Southwest Lower Michigan and northern Indiana. It is possible that somewhat discrete cells merge into an MCS as the evening progresses and approaches the Toledo area towards 11 PM. Models show some spread overnight with how this system evolves tracking into northern Ohio with some models keeping activity focused closer to Lake Erie and Cleveland with other models showing activity moving southeast along the instability gradient towards Mansfield and Canton. Even by midnight we could have 1000-2000 J/kg of surface based CAPE still in place extending from Toledo southeast towards Canton. Severe weather is a possibility with either option. There is a low end chance the thunderstorms pass north of Lake Erie but with northwesterly flow in the mid-levels of the atmosphere, preference is for convection to move east or southeast ahead of the building ridge aloft. The Storm Prediction Center has expanded the Enhanced risk of severe thunderstorms along the I-75 corridor with the Slight Risk of severe thunderstorms extending all the way into NW Pennsylvania. The primary severe weather hazards are both wind gusts to 70 mph and large hail. Heavy rain is also a concern, especially if training of thunderstorms occurs. Most areas will see between half inch to an inch of rain although a swath of 1-2 inches is possible where the bulk of the thunderstorms track. In addition there is a threat of tornadoes tonight. Low level flow will be backed both ahead of the trough and also near Lake Erie. These could be either with discrete cells or along some type of line of storms. The southwesterly flow ahead of the storms will help to maintain surface based instability or a shallow near surface inversion that could be overcome well into the overnight hours. Activity will exit to the east by morning with clouds expected to clear as we reside beneath an expansive dry slot aloft. Southerly flow will allow for good recovery of the airmass with temperatures reaching the low to mid 80s again. Dewpoints mix out into the low 50s but start to creep back up towards 60 degrees by evening. The broad upper level low over the Upper Midwest rotates northeast towards the Great Lakes during the evening as a 75 knot jet at 500mb moves around the south side of the upper low. Thunderstorms are likely to develop across southern Illinois and Indiana and move east through the Ohio Valley with a high wind threat as indicated by the moderate risk issued by the Storm Prediction Center. Farther north, ML CAPE values creep up to 1000-1500 J/kg in NW Ohio. Thunderstorms moving into northern Indiana and NW Ohio are more likely to be scattered in nature with less deep layer moisture to work with. Shear will be strong with 40-50 knots after 8 PM and there will be another risk of severe thunderstorms Friday evening. THis threat appears more conditional based on how thunderstorms evolve both tonight and tomorrow. && .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... A nearly vertically-stacked low at the surface and aloft is expected to move generally E'ward from the northern Great Lakes to southern QC between daybreak Saturday and daybreak Sunday. This low track should allow the trailing surface cold front to sweep E'ward through our CWA late Saturday morning through the afternoon. Behind the nearly vertically-stacked low, a shortwave ridge aloft builds gradually from the north-central United States as net surface troughing lingers over Lake Erie and vicinity, including our CWA. Ahead of the cold front, low-level WAA and peeks of sunshine should allow Saturday's daytime highs to reach the mid 60's to mid 70's. Strengthening low-level CAA behind the cold front will allow temperatures to tumble and contribute to overnight lows reaching the upper 40's to mid 50's around daybreak Sunday. Scattered showers and thunderstorms should occur along and ahead of the cold front, amidst weak to moderate boundary layer instability and strong deep-layer bulk shear in the warm/relatively-moist sector. This thermodynamic and kinematic environment may support strong to severe thunderstorms, especially in NE OH and NW PA, where greater diurnal heating/boundary layer destabilization should occur prior to the cold front passage. Any lingering rain showers associated with forcing for ascent amidst sufficient moisture along the upper- reaches of the cold front should exit generally E'ward by sunset Saturday evening. However, the seeder-feeder process amidst a sufficiently-cold/moist low/mid-level atmospheric column may allow periodic and isolated lake-enhanced rain showers to stream generally ESE'ward over/downwind of ~13C (i.e. ~55F) Lake Erie and impact far- NE OH and NW PA Saturday evening into the first couple predawn hours of Sunday morning. Otherwise, fair weather is expected as dry air advection at the surface and aloft, and stabilizing subsidence accompanying the shortwave ridge aloft, take-hold in our CWA. Current odds favor fair weather this Sunday through Sunday night as stabilizing subsidence accompanies the aforementioned ridge at the surface and aloft, which should continue to build from the north- central United States and eventually the western Great Lakes. Despite intervals of sunshine, continued synoptic-scale low-level CAA will contribute to highs reaching the upper 50's to lower 60's in NW PA and mainly the lower 60's to near 70F in northern OH during the late afternoon on Sunday. Additional pockets of clear sky and continued low-level CAA should allow overnight lows to reach the lower to upper 40's in NW PA and the mid 40's to lower 50's in northern OH around daybreak Monday. && .LONG TERM /MONDAY THROUGH THURSDAY/... On Monday, fair weather should persist in our CWA as the aforementioned ridge at the surface and aloft continues to build from the western Great Lakes and stabilizing subsidence continues to impact northern OH and NW PA. Afternoon highs should reach the upper 50's to near 70F amidst intervals of sunshine and continued low- level CAA on the synoptic scale. The potential for periodic rain should increase gradually and generally from west to east overnight Monday night through daybreak Wednesday as the ridge axis aloft drifts from the western Great Lakes to the eastern Great Lakes and Upper OH Valley, a low aloft wobbles E'ward across the northern Great Plains toward the Upper MS Valley while becoming vertically-stacked with its attendant surface low, and the surface ridge exits E'ward as a surface trough enters our CWA from the northern and central Great Plains. This weather pattern evolution at the surface and aloft should allow a warm conveyor belt to undergo moist isentropic ascent aloft and exhibit frontogenetical convergence, allowing for the aforementioned increase in rain potential. Our region should remain within the relatively-cold sector at the surface. Lows should reach mainly the 40's to lower 50's around daybreak on Tuesday and Wednesday, respectively. Daytime highs on Tuesday should reach the upper 50's to upper 60's. Aloft, the aforementioned ridge axis should shift E'ward from the eastern Great Lakes and Upper OH Valley to near the Canadian Maritimes and Bermuda between daybreak Wednesday morning and sunset Thursday evening. Simultaneously, the aforementioned vertically- stacked low at the surface and aloft should wobble ESE'ward from the Upper MS Valley to the Upper OH Valley as the attendant surface trough continues to affect our region. Northern OH and NW PA should remain within the relatively-cold sector at the surface. Additional periods of rain are expected as the low pressure system's warm conveyor belt continues to undergo moist isentropic ascent aloft. Weak diurnal destabilization of a sufficiently-moist boundary layer should permit low-level convergence/resulting ascent associated with the low's cyclonic circulation to trigger additional rain showers during the late morning through afternoon hours of Wednesday and Thursday, respectively. These lifting mechanisms may release sufficient CAPE, especially elevated CAPE, to generate a few thunderstorms Wednesday afternoon through the predawn hours of Thursday morning. Daytime highs should reach the 60's on Wednesday and Thursday, respectively. Overnight lows should reach mainly the upper 40's to lower 50's around daybreak Thursday. && .AVIATION /06Z Friday THROUGH Tuesday/... Predominately VFR conditions should persist through much of this TAF period as the entire area lingers in the warm sector of a low pressure centered over the north central US. Initial thoughts earlier this evening were that a MCS was going to surge east across the area, however all of the convection has remained north of the area across Michigan. As a result, there was a large shift in the TAF forecast with limited gusts and thunderstorms now expected. Opted to maintain a TEMPO for heavy rainfall and a few rumbles of thunder over the next couple hours, however this may be a stretch given the strengthening CAP over the area. By Friday daybreak, any lingering showers and thunderstorms will push east of the area allowing for clearing skies and winds 10-12 knots from the southwest throughout today. Tonight, another round of convection is possible between the 00-06Z Saturday time frame, although confidence remains low given the poor handling of ongoing convection in recent model guidance. Opted to handle this potential with PROB30. There may be a brief period of non-VFR conditions, but will need to monitor model trends in the coming hours. Winds gusts will ramp up near the end of this TAF period as a cold front approaches from the west and strengthens the gradient across the area. Outlook...Periodic showers and thunderstorms with non-VFR are possible through Saturday. && .MARINE... Mainly NE'erly to E'erly winds around 5 to 10 knots, augmented by a lake breeze, and waves of 2 feet or less are expected through this early evening as a very weak ridge persists over Lake Erie. The ridge exits ENE'ward tonight as a warm front moves NE'ward across Lake Erie. E'erly to SE'erly winds around 5 to 15 knots ahead of the front veer to S'erly to SW'erly behind the front. Waves of 3 feet or less are expected. On Friday through Friday night, winds around 10 to nearly 20 knots are expected to vary between SE'erly and SW'erly as multiple trough axes sweep E'ward across the lake. Waves should remain 3 feet or less in U.S. waters. On Saturday, SW'erly winds around 10 to nearly 20 knots veer to W'erly and freshen to 15 to 25 knots as a cold front sweeps E'ward across Lake Erie. Waves build to as large as 4 to 8 feet, especially east of The Islands, and a Small Craft Advisory will likely be needed. Behind the cold front, a trough lingers over Lake Erie through Sunday. WSW'erly to NW'erly winds around 15 to 25 knots and waves as large as 4 to 8 feet Saturday night should be followed by mainly W'erly to N'erly winds easing to around 10 to 15 knots on Sunday. Accordingly, waves should subside to 3 feet or less by nightfall Sunday evening. NW'erly to NE'erly winds around 5 to 15 knots Sunday night through Monday should become mainly N'erly to NE'erly Monday night through Tuesday as a ridge builds slowly from the west. Waves should be mainly 3 feet or less, but occasional 4 footers are possible. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...10 NEAR TERM...04/10/Saunders SHORT TERM...Jaszka LONG TERM...Jaszka AVIATION...04 MARINE...Jaszka
Hazardous weather outlook, May 15, 4:01 AM EDT, 22 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 401 AM EDT Thu May 15 2025 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-160815- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 401 AM EDT Thu May 15 2025 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Strong to severe thunderstorms are possible tonight into early Friday morning. All severe weather hazards are possible including damaging wind gusts, large hail, and tornadoes. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong to severe thunderstorms are possible Friday evening. Damaging winds, large hail, and a few tornadoes are possible. Thunderstorms on Friday will be capable of producing locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-160815- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 401 AM EDT Thu May 15 2025 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Strong to severe thunderstorms are possible tonight into early Friday morning. All severe weather hazards are possible including damaging wind gusts, large hail, and waterspouts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong to severe thunderstorms are possible Friday evening. Damaging winds and large hail are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 16, 2:29 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Cleveland OH
229 AM EDT Fri May 16 2025
OHZ012-014-089-160715-
Lake OH-Ashtabula Lakeshore OH-Ashtabula Inland OH-
229 AM EDT Fri May 16 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LAKE AND NORTHERN
ASHTABULA COUNTIES THROUGH 315 AM EDT...
At 229 AM EDT, Doppler radar was tracking a strong thunderstorm over
Fairport Harbor, moving east at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Painesville, Ashtabula, Conneaut, Fairport Harbor,
Geneva-On-The-Lake, Mentor, Geneva, Madison, North Kingsville, Perry,
Austinburg, Kingsville, North Perry, Grand River, Edgewood, Plymouth
Center, North Madison, and Kelloggsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4182 8052 4171 8106 4172 8110 4171 8111
4167 8129 4173 8134 4185 8104 4187 8090
4189 8082 4191 8080 4191 8077 4198 8052
TIME...MOT...LOC 0629Z 248DEG 39KT 4176 8128
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
26The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 2:12 AM EDT | Special Marine Warning | CLE | 48 min | |
| May 16, 2:29 AM EDT | Special Weather Statement | CLE | Ashtabula, Lake | 46 min |
| May 16, 2:30 AM EDT | Special Marine Warning | CLE | 60 min | |
| May 16, 2:54 AM EDT | Special Marine Warning | CLE | 66 min | |
| May 16, 3:39 AM EDT | Special Marine Warning | CLE | 65 min | |
| May 16, 3:49 AM EDT | Special Marine Warning | CLE | 56 min | |
| May 16, 3:59 AM EDT | Special Marine Warning | CLE | 44 min | |
| May 16, 4:06 AM EDT | Special Weather Statement | CLE | Cuyahoga, Geauga | 39 min |
| May 16, 4:07 AM EDT | Special Weather Statement | CLE | Ashtabula | 53 min |
| May 16, 4:09 AM EDT | Special Marine Warning | CLE | 40 min | |
| May 16, 4:36 AM EDT | Special Marine Warning | CLE | 66 min | |
| May 16, 4:36 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain, Medina | 39 min |
| May 16, 4:40 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake, Trumbull | 50 min |
| May 16, 5:14 AM EDT | Special Weather Statement | CLE | Lorain | 46 min |
| May 16, 5:17 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 43 min |
| May 16, 5:42 AM EDT | Special Weather Statement | CLE | Portage, Summit, Trumbull | 48 min |
| May 16, 6:28 AM EDT | Special Weather Statement | CLE | Mahoning, Portage | 62 min |
| May 16, 3:07 PM EDT | Small Craft Advisory | CLE | 49 hr | |
| May 16, 5:03 PM EDT | Special Weather Statement | CLE | Trumbull | 27 min |
| May 16, 5:32 PM EDT | Special Weather Statement | CLE | Trumbull | 28 min |
| May 16, 6:04 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 41 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.